# SDR USAA920071072

- Difficulty date: October 16, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53112827200
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON CABIN DUMMY RAIL, BS 683 / FR 15 - BS 709 / FR 16, +Y503.2.  REPLACED CABIN DUMMY RAIL, BS 683 / FR 15 - BS 709 / FR 16, +Y503.2 IAW A320 SRM 51-72-11.
